MathSciNet Relay Station
MathSciNet bibliographic data
MR587168 (81j:58041) 58E20
Xin, Y. L. Some results on stable harmonic maps. Duke Math. J. 47 (1980), no. 3, 609–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement